# SDR USAA2015040100004

- Difficulty date: March 31, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 53,923 hours, 19,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN LT FWD PARTITION INOPERATIVE.  REPLACED BATTERY AT POSITION 10WL IAW AMM 33-51-38-400-002A WITH GOOD OPERATIONAL CHECK.
